DOI QR코드

DOI QR Code

DOUBLE PAIRWISE STRONGLY (r, s)(u, v)-SEMIOPEN MAPPINGS

  • Received : 2018.11.01
  • Accepted : 2019.07.02
  • Published : 2019.08.15

Abstract

We introduce the concepts of double pairwise strongly (r, s)(u, v)-semiopen mappings and double pairwise strongly (r, s)(u, v)-semiclosed mappings, and investigate some of their characteristic properties.

References

  1. K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20 (1986), 87-96.
  2. C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24 (1968), 182-190.
  3. K. C. Chattopadhyay, R. N. Hazra, and S. K. Samanta, Gradation of openness : Fuzzy topology, Fuzzy Sets and Systems, 49 (1992), 237-242.
  4. D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems, 88 (1997), 81-89.
  5. D. Coker and M. Demirci, An introduction to intuitionistic fuzzy topological spaces in Sostak's sense, BUSEFAL, 67 (1996), 67-76.
  6. D. Coker and A. Haydar Es, On fuzzy compactness in intuitionistic fuzzy topological spaces, J. Fuzzy Math., 3 (1995), 899-909.
  7. H. Gurcay, D. Coker, and A. Haydar Es, On fuzzy continuity in intuitionistic fuzzy topological spaces, J. Fuzzy Math., 5 (1997), 365-378.
  8. A. Kandil, Biproximities and fuzzy bitopological spaces, Simon Stevin, 63 (1989), 45-66.
  9. E. P. Lee, ($T_i$, $T_j$)-fuzzy ${\alpha}$-(r, s)-semiopen sets and fuzzy pairwise ${\alpha}$-(r, s)-semicontinuous mappings, Bull. Korean Math. Soc., 39 (2002), 653-663.
  10. E. P. Lee and S. O. Lee, Double pairwise (r, s)(u, v)-semicontinuous mappings, Journal of the Chungcheong Mathematical Society, 27 (2014), 603-614.
  11. E. P. Lee and S. O. Lee, Double pairwise (r, s)(u, v)-precontinuous mappings, Journal of the Chungcheong Mathematical Society, 30 (2017), 1-13.
  12. E. P. Lee and S. O. Lee, Double strongly (r, s)(u, v)-semiopen sets, Journal of the Chungcheong Mathematical Society, 30 (2017), 423-433.
  13. A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems, 48 (1992), 371-375.
  14. A. P. Sostak, On a fuzzy topological structure, Suppl. Rend. Circ. Matem. Janos Palermo, Sr. II, 11 (1985), 89-103.